# SDR HALA2018062100295

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 24,026 hours, 3,811 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 2 Vsv
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CONTROL SYS FAULT ECAM.   PERFORMED WIRING CHECK IAW TSM 75-33-00-810-808A.  CHECKED GOOD. NO SHORTS TO GROUND. REMOVED AND REPLACED THE NR 2 ENGINE VSV CONTROL UNIT IAW AMM 75-33-51-400-801-A. LEAK CHECKED GOOD IAW AMM 71-00-00-700-827A & TEST 5 PER 71-00-00-700-832A.OK FOR SERVICE.
